MathSciNet Relay Station
MathSciNet bibliographic data
MR42555 33.0X
Tricomi, Francesco G. Sugli zeri dei polinomi sferici ed ultrasferici. (Italian) Ann. Mat. Pura Appl. (4) 31, (1950). 93–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement